# SDR DALA2022040502315

- Difficulty date: March 27, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 83,370 hours, 16,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 LOWER LOBE CREW REST EVACUATION CREW HARNESS MISSING, CORRECTIVE ACTION: REPLACED MISSING EVACUATION CREW HARNESS IN LOWER LOBE CREW REST . REF B767 CMM 25-29-02. (8833760)
